# SDR WX0A070066

- Difficulty date: March 12, 2007
- Submitted: March 13, 2007
- Operation: Air carrier
- Aircraft: N861GA
- Make and model: Doug DC-9-83
- Aircraft serial: 49557
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: AD4002P
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A ROUTINE OVERNIGHT SERVICE CHECK INSPECTION MILWAUKEE MAINTENANCE REPORTED THAT THE FLIGHT DECK EMERGENCY LIGHTS WOULD NOT TEST.  MILWAUKEE MAINTENANCE FURTHER REPORT THE REMOVAL AND REPLACEMENT OF THE BATTERY PACK AT EMERGENCY LIGHT POWER SUPPLY BS-23.  A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED PER AMM 33-53-00.  THE AIRPLANE HAS RETURNED TO SERVICE.
